# SDR SIMA200933501

- Difficulty date: December 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 15,162 hours, 11,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P207005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FIRST OFFICER’S EMERGENCY FLASHLIGHT BRACKET BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT BRACKET IAW 25-61-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
